Abscess Healing Time?

I had an abscessed tooth removed on Tuesday, June 5th. I enjoy been taking Clindamycin since June 4th. My mouth feel fine, and no swelling. My gums are pink except slightly red where the abscess drained out. No throbbing whatsoever either. I really would resembling to stop taking my medicine as I really touch it is making me sick (diarrhea, nausea and ill feeling) but am afraid to do so because I dont want the abscess to come hindmost. Thank you for any advice.

Answer:
As a dentist who have prescribed Clindamycin many times as this drug is the best for treating the type of dental infection that cause an abscess, I totally recommend taking the full prescription and try GENTLE salt sea rinses. taking the full prescription of antibiotics will ensure that your infection totally clears up and the salt marine rinses will keep the extraction site clear of food wreckage etc and also ensures that infection will not return. This medication can bring in you extremely nauseated if not taken next to food. Good luck and if anything changes contact your regular dentist as soon as possible, but please verbs to take the entire prescription of antibiotics.
Don't stop.Take it beside food. Take all of it as directed. Feeling sick short residence is better than feeling insensible long term. Oh yeah, chomp through lots of yogurt that has live cultures contained by it. It should help a bunch! You are describing adjectives side effects not an allergic reaction.
You may be allergic to the drug. There are so many different types of antibiotics out nearby, You should consult with your doctor.Bacterial infections can be tough to contract with.

The side effects your have are common. But I almost died because of taking a medication I was allergic to. And the funny entry is that I have alike medication so many times throught my existence.

This issue is no joke. No one hear can assess what you should do, I wouldn't stop taking the tablets until you have see the doctor.Go to the doctor ASAP I am 100% confident he can prescribe an alternate medicine.
You should other take the full course of any antibiotic. Try taking it next to meals and name your dentist he might switch you to something different.
I would call my dentist...even on the weekend. He may be capable of prescribe something else, mine did.


More Questions and Answers...
  • Why am i getting cold sores?
  • What are the dentists going to do if I have Pit and fissure caries?
  • Is it the socks after the pant or the other opening around?